# SDR 29GA2018110200001

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 38,096 hours, 41,787 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-8 CIRCUT BREAKER TRIPPED IN FLIGHT. PERFORMED MULTIPLE FUNCTIONAL TESTS OF THE EMERGENCY LIGHTS IAW AMM 24-35-00-05. CIRCUIT BREAKER L-8 NEVER TRIPPED AND ALL LIGHTS OPS CHECKED GOOD.
